Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Dark and sticky lips, sticky fluid generated. Stomach issues? Suggestions?

Hi, I am 41 years old ,my problem is I have dark and sticky lips.and the worst part is they are very sticky and white sticky fluid is generated. I work and I feel inferior due to this and cant even talk to people properly due to... have done endoscopy, and PH test no acid. checked the lungs no problem, checked skin no problem. I think it is related to stomach. not sure what it is!!
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

The symptoms that you are describing can be ascribed to a vitamin deficiency. If I were to guess which one, I would say that it would be vitamin B2 which is known as riboflavin. Deficiency of this can cause the symptoms that you have described. Thus, what you should do is to eat lots of food and drink lots of water.

You can try this out and see if it causes you relief. If it does not, then do reply with a detailed history and I will help you further.

Dr Vineet
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor